Ask a doctor

My Eye Became Darker After Co2 Fractional (photo)

I had CO2 fractional for my eyes . It became darker after one month of the first session . my skin color is dark brown .my freind told that skin color could effect the resulf of laser . I am wrorried It wont fade away or been burned . please I need the answer what can I do ? :(

Doctor Answers (2)

Pigmentation changes

+1
You have what is known as "PIH" - postinflammatory hyperpigmentation.  Your skin has produced more pigment, as a result of having been lasered.  The good news - it improves with time.  The bad news - it can be slow to resolve.
Use of retin-A cream and bleaching creams like hydroquinone can help.  See your laser provider.


Orlando Plastic Surgeon
5.0 out of 5 stars 33 reviews

CO2 laser

+1

It looks as though you've developed some postinflammatory hyperpigmentation which is not uncommon after ablative laser treatment in darker skin types.  There is a bleaching cream you can apply to help fade this out and it's very important to use a sunscreen every single day to protect it.  Even without treatment it should eventually fade provided you use the sunscreen.

Peter J. Jenkin, MD, FAAD
Seattle Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.